Day time dose: adults and children 12 years take 1 white tablet in the morning, at mid-day and in the afternoon.Night time dose: one blue tablet to be taken at night. A?Do not take more than the recommended dose in 24 hours.Active ingredients include Paracetamol 500mg, Diphenhydramine hydrochloride 25mg, Pseudoephedrine hydrochloride 60mg.
Reviews
There are no reviews yet.